# SDR AALA981229

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BULGING BETWEEN EXT SKIN AND LAV SVC PAN AT AFT LAV PANEL ACCESS DOOR.  REMOVED LAV PAN, REMOVED CORROSION PER 51-10-6.  REPLACED PAN SUPPORT FRAME AND RE-INSTALLED PAN.  (M)
